# SDR 07FDEA02720

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CORROSION SPOTS AT INTERNAL SKIN IN THE AREA OF C69, P'47 RHS.  HEAVY CORROSION AT CONNECTING SECTION AT C67, P'48 RHS (P/N: A539-78339-200 AND A539-78339-200-90).  REPAIR PERFORMED BY BLEND OUT CORROSION SPOTS AT INTERNAL SKIN IAW SRM 51-74-10, IN LIMIT.  CROSSBEAM CONNECTION IS REPLACED IAW SRM 51-72-10.
